Sometimes it can take up to 6wks to feel the full affect of the med- im not saying this to scare you, im telling you to prepare you- it may be a bumpy ride for awhile, but it WILL get better, so hang in there and do your best and keep us posted.
Shia, you WILL most likely experience some really unpleasant side effects- but you have to look at the bigger picture- hang in there for a few weeks while you feel rotten and then benfit from the meds? or chuck in the towel before you even give yourself a fighting chance? its never easy to adapt to a new med, but if your doctor believes you need these meds, then you are going to have to accept that the transition will be a bumpy road that will pay off in the end.
you have to put things in perspective and look at the future- what you are doing now will assist in your healing process. dont give up and dont give in. keep us posted.
You can feel the side effects on the first pill but as Maz said, getting onto the meds is sometimes rough, just do not over think it. If you feel some of the normal side effects that go with this medicine don't panic.
They really do take 4-6 weeks for the full effect of the med to be at a therapeutic level and if you are feeling your are in medical danger, please call your physician.
Merry Christmas to you.
Kitt, Co-Moderator: Anxiety/Panic & Depression& GERD Forums*~*
You have to work with these meds and know that it is tough to get on them, but sweetie, do you want to live in full blown anxiety all the time. If you don't then you have to make the moves to get better.
We can advise you but we cannot do it for you.
Everyone here is rooting for you so you get up and make a touch down. Your the captain of your team.
One way to change thought patterns is by limiting time spent thinking. Find a hobby or a distraction that you enjoy, preferably one that has a high degree of mental concentration. Painting and drawing are good examples. With both these activities, your mind is on the task at hand so you have very little time to picture or think about what causes you stress. The main point is to find something you enjoy that can be done for a long period of time.
Happy Holidays to you
Im sorry you feel that way- the time you take waiting to start again, is time that could have been helping your recovery. it was prescribed for you by someone who knows what they are doing.
im not here to twist your arm and guilt you into taking it, but you never gave yourself a fighting chance. and when the new year comes and you start taking it again, the same side effects will still be there, no matter what AD your doc prescribes. that is something only YOU can overcome, but also know that we here support you and as you may have noticed, have been with you every step since you put that first pill in your mouth.
im just sorry that your anxiety has robbed you of an excellent opportunity to start feeling 'normal' again.
all the best Shia- stay in touch, thats what we are here for.